# SDR 06FDEA04110

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: ALC8121502
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CONSTANT SECTION RT SIDE BARREL NUT HOLE NR 1 REWORK FOUND EXCEEDED LIMITS PER EO 1-5510-7-5000 D1 PT.1.  HORIZONTAL STAB CONSTANT SECTION R/H BARREL NUT HOLE NR 1 REPAIRED AS PER E.A.1-5510-106546   ATTACHMENT 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
